# SDR SIMA200818202

- Difficulty date: June 28, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Condition: Odor
- Location: Ads Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3468 - MAINTENANCE REPORTED AN ELECTRICAL BURNING SMELL WHILE DOING ANTI ICE CHECKS FOR A PIREP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT AIR DATA SENSOR HEATER CONTROLLER IAW AMM 30-31-15, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
